# SDR 2007FA0000855

- Difficulty date: September 6, 2007
- Submitted: October 2, 2007
- Operation: General aviation
- Aircraft: N509PD
- Make and model: Bell 407
- Aircraft serial: 53703
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23072790
- Part serial: JG5ALK0925
- Condition: Failed
- Part time: 350 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS STARTED IN A NORMAL MANNER.  JUST PRIOR TO LIFT OFF THE (FADEC FAIL), (AUTO RELIGHT) WARNING LIGHTS ILLUMINATED AND THE FADEC FAIL HORN SOUNDED.  NO LIMITATIONS WERE RECORDED OR OBSERVED.  THE FADEC CONTROL ASSY WAS RETURNED TO MFG FOR ANALYSIS.  (K)
